# SDR 2001F00431

- Difficulty date: August 2, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SEAT TRACK DAMAGED AT BS 640, RBL 24.  REMOVED AND REPLACED SECTION OF SEAT TRACK IN MAIN CABIN FROM BS 600 TO BS 740 RBL 24 IAW B727 SRM 53-10-8 AND 51-30-2.  (M)
